Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 257, NWS Twin Cities, MN

July 31, 20087 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 31, 2008, 8:10 AM CDT for 7 counties in Minnesota. It was in force for 50 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2008, 8:10 AM CDT (13:10 UTC)
Expired
Jul 31, 2008, 9:00 AM CDT
In force
50 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

Counties Dakota County, MN, Hennepin County, MN, Le Sueur County, MN, Rice County, MN, Scott County, MN, Steele County, MN, Waseca County, MN

The radar

The Minneapolis radar (KMPX), 61 km from the middle of the area, began a volume at 13:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 8:16 AM CDTTSTM WND GST 584 W Morristown, MNTREES DOWN NEAR HWY 60.
Jul 31, 8:23 AM CDTTSTM WND DMG1 S Morristown, MNLARGE HAY BALES BLOWN ACROSS ROAD. 18 INCH DIAMETER TREE BLOWN DOWN.
Jul 31, 8:30 AM CDTTSTM WND DMGOwatonna, MNLARGE TREES DOWN IN CENTRAL PARK. MINOR STREET FLOODING. PORT-O-POTTY BLOWN 20 FEET. SMALL TO MEDIUM LIMBS ON GROUND...DEBRIS EVERYWHERE.
Jul 31, 8:33 AM CDTTSTM WND GST 584 N Morristown, MN
Jul 31, 8:35 AM CDTTSTM WND GST 72Owatonna, MNAIRPORT.
Jul 31, 8:36 AM CDTTSTM WND DMG5 S Faribault, MNSEMI TRUCK BLOWN OVER ON I-35.
Jul 31, 8:38 AM CDTTSTM WND GST 611 W Morristown, MN30 FOOT PINE TREE UPROOTED. 18 INCH DIAMETER TREE DOWN.
Jul 31, 8:38 AM CDTTSTM WND GST 684 N Morristown, MNCEDAR LAKE.
Jul 31, 8:40 AM CDTTSTM WND DMGMedford, MNMULTIPLE TREES UP TO 24 INCH DIAMETER BLOWN DOWN IN TOWN ROADS BLOCKED. HARDWOODS SNAPPED OFF AT 6 FEET OFF GROUND...PINES ARE UPROOTED.
Jul 31, 8:40 AM CDTTSTM WND DMGOwatonna, MNONE 6 INCH DIAMETER TREE DOWN. ONE 12 TO 18 IBCH DIAMETER TREE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 31, 4:51 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 1.2 hours before the alert went out and 378 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 718 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
718 J/kg
Mixed-layer CIN
-163 J/kg
Mixed-layer LCL
1016 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 311310
SVRMPX
MNC037-053-079-131-139-147-161-311400-
/O.NEW.KMPX.SV.W.0257.080731T1310Z-080731T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
810 AM CDT THU JUL 31 2008

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HENNEPIN COUNTY IN EAST CENTRAL MINNESOTA...
  DAKOTA COUNTY IN EAST CENTRAL MINNESOTA...
  EASTERN SCOTT COUNTY IN EAST CENTRAL MINNESOTA...
  EASTERN LE SUEUR COUNTY IN SOUTH CENTRAL MINNESOTA...
  RICE COUNTY IN SOUTH CENTRAL MINNESOTA...
  EASTERN WASECA COUNTY IN SOUTH CENTRAL MINNESOTA...
  STEELE COUNTY IN SOUTH CENTRAL MINNESOTA...

* UNTIL 900 AM CDT

* AT 803 AM CDT...TRAINED SPOTTERS REPORTED A SEVERE THUNDERSTORM
  WITH NICKEL SIZE HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.   
  THESE STORMS WERE LOCATED FROM NEAR BELLE PLAIN TO MAPLETON. THEY 
  WERE MOVING EAST AT 45 MPH. WINDS OF 61 MPH WERE REPORTED AT      
  MANKATO.

* SOME LOCATIONS INCLUDE...
  PRIOR LAKE...
  KILKENNY...
  SAVAGE...
  BLOOMINGTON...
  CREDIT RIVER...
  LONSDALE...
  BURNSVILLE...
  NEW MARKET...
  WEBSTER...
  ELKO...
  WASECA...
  MORRISTOWN...

THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS.
EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. LARGE HAIL IS ALSO
EXPECTED...WHICH CAN CAUSE DAMAGE TO VEHICLES AND WINDOWS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT
THURSDAY MORNING FOR SOUTHERN MINNESOTA.

LAT...LON 4452 9305 4421 9307 4386 9306 4387 9353
      4419 9352 4424 9361 4437 9358 4488 9350
      4474 9289
TIME...MOT...LOC 1307Z 285DEG 39KT 4442 9359

$$

BAP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 5:55 AM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jul 31, 5:55 AM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
555 AM CDT THU JUL 31 2008

.DISCUSSION...

CONVECTIVE COMPLEX ROLLING SE ACROSS NODAK INTO NC SODAK ATTM. VERY
UNSTABLE AIR FEEDING INTO THIS COMPLEX WITH MSAS SURFACE LIS AROUND
B8 IN E SODAK AT 07Z.  QUITE STRONG WAA AT 850 MB WITH 35 KNOT LLJ
IN NEB POKING INTO E SODAK.  SYSTEM HAS BEEN TAKING A MORE SLY TURN
LAST COUPLE HOURS AS IT DIVES MORE ALONG 850-300 MB THICKNESS
FIELD.  SEVERE THREAT FOR THE MORNING HOURS SHOULD BE CONFINED
MAINLY ALONG AND S OF MN RIVER.

AFTER THIS SYSTEM MOVES THRU WILL BE ANOTHER THREAT FOR SEVERE
STORMS IN S MN THIS AFTN/EARLY EVENING.  EXPECT THERE SHUD BE A
STRONG E-W SFC BOUNDARY NEAR IOWA BORDER - COMBO OF SURFACE WARM
FRONT AND OUTFLOW FROM CURRENT CONVECTION. GFS/NAM BOTH SHOWING
AIRMASS VERY UNSTABLE VICINITY OF FRONT WITH AOA 2000 J/KG SB CAPE
WITH STRONG 0-6 KM BULK SHEAR AROUND 50 KNOTS YIELDING TOGGY TOOL
TORNADO PROBABILITIES OF OVER 30% NEAR MN/IA BORDER.

TEMPERATURES MAY BE HELD BACK A FEW DEGREES TODAY FROM CONVECTIVE
DEBRIS SO WENT MAINLY WITH MID/UPPER 80S.  HIGH PRESSURE BUILDS INTO
AREA TONIGHT WITH NLY WINDS BEGINNING TO BRING IN DRIER AIR. UPPER
RIDGE PUMPS UP IN THE DAKOTAS ON FRIDAY AND ACROSS MN ON SATURDAY
SETTING US UP FOR A VERY WARM WEEKEND.  ATTM LOOKS LIKE BEST CHANCE
OF ANY THUNDERSTORMS OVER THE WEEKEND WILL BE TO OUR NORTH WITH
RATHER STRONG MID LEVEL CAP IN PLACE AS 700 MB TEMPS WARM TO +14C
ACROSS MUCH OF AREA.  LEFT IN THE SMALL POPS WE HAVE FOR SAT NITE
AND SUNDAY...BUT MAY HAVE TO BE TRIMMED BACK EXCEPT IN N CWA IF
STORMS DEVELOP TO OUR NORTH AND SAG IN.  SHUD SEE A LITTLE COOLING
BY TUESDAY AS RIDGE BEGINS TO FLATTEN.

&&

.AVIATION.../12Z TAF ISSUANCE/

POTENT BOW ECHO MOVING ACROSS WC/SW MN THIS MORNING...AFFECTING THE
KRWF AREA THROUGH ABOUT 14Z. HAVE INCLUDED WIND GUSTS TO 40 MPH AND
IFR VSBYS.  MAY SEE DEVELOPMENT INTO KSTC AND KMSP YET THIS MORNING
AS WELL.  WC WI REGION WILL SEE SOME MVFR FOG LIFTING EARLY AS HIGH
CLOUDS FROM MCS MOVES THROUGH.  QUESTION AS TO REDEVELOPMENT BEHIND
MCS FOR THE AFTERNOON AS SFC OUTFLOW BNDRY SHOULD BE ACROSS FAR
SOUTHERN MN/NORTHERN IA.  COLD FRONT PROGGED TO EXIT TO THE SOUTHEAST
DURING THE EVENING AS WELL...AND MAY BE ENOUGH FOR SOME SCT TSRA.
EXPECT CLEARING OVER THE WEST/NW DURING THE EVENING...AS DRIER AIR
MOVES IN.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

BAP/DWE
Hazardous weather outlook, Jul 31, 4:13 AM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
413 AM CDT THU JUL 31 2008

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
010915-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
413 AM CDT THU JUL 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A THREAT OF SEVERE THUNDERSTORMS THIS MORNING MAINLY IN
WEST CENTRAL AND INTO SOUTH CENTRAL MINNESOTA. THE PRIMARY THREAT
WILL BE DAMAGING WINDS AND LARGE HAIL. STORMS MAY FIRE UP AGAIN
THIS AFTERNOON AND EARLY EVENING MAINLY ACROSS SOUTHERN MINNESOTA
NEAR A WARM FRONT WHICH WILL BE DRAPED NEAR THE IOWA BORDER. IN
ADDITION TO LARGE HAIL AND DAMAGING WINDS...THERE WILL ALSO BE A
TORNADO THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HEAT AND HUMIDITY WILL BUILD EACH DAY THROUGH THE WEEKEND WITH
HIGH TEMPERATURES REACHING THE LOW TO MID 90S SATURDAY AND SUNDAY.
THE WARMEST READINGS WILL BE ACROSS WEST CENTRAL MINNESOTA. WITH
DEW POINTS IN THE LOWER 70S...HEAT INDEX VALUES MAY REACH 95 TO 100
DEGREES. THERE IS ALSO A THREAT OF THUNDERSTORMS SATURDAY NIGHT
AND SUNDAY...MAINLY ACROSS CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING.

In the hours before

Local storm report, Jul 31, 6:40 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
640 AM CDT THU JUL 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     HAIL             5 NW MADISON            45.06N 96.26W
07/31/2008  M0.75 INCH       LAC QUI PARLE      MN   TRAINED SPOTTER

0520 AM     HAIL             8 NE MONTEVIDEO         45.03N 95.60W
07/31/2008  M1.75 INCH       CHIPPEWA           MN   LAW ENFORCEMENT

0602 AM     HAIL             DAWSON                  44.93N 96.05W
07/31/2008  E0.75 INCH       LAC QUI PARLE      MN   TRAINED SPOTTER

&&

KME
Local storm report, Jul 31, 6:48 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
648 AM CDT THU JUL 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TSTM WND DMG     5 NW MADISON            45.06N 96.26W
07/31/2008                   LAC QUI PARLE      MN   TRAINED SPOTTER

            TOPS BROKEN OFF TREES

0610 AM     TSTM WND DMG     APPLETON                45.20N 96.02W
07/31/2008                   SWIFT              MN   TRAINED SPOTTER

            WIND GUSTS ESTIMATED AT 80 MPH. MANY LARGE TREES DOWN AND
            A SEMI TRUCK BLOWN OVER.

&&

KME
Local storm report, Jul 31, 6:51 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
651 AM CDT THU JUL 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 AM     TSTM WND DMG     MADISON                 45.01N 96.19W
07/31/2008                   LAC QUI PARLE      MN   AMATEUR RADIO

            10 INCH TREE DOWN

0620 AM     HAIL             1 N DANUBE              44.81N 95.10W
07/31/2008  M1.00 INCH       RENVILLE           MN   TRAINED SPOTTER

&&

KME
Local storm report, Jul 31, 6:58 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
658 AM CDT THU JUL 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     HAIL             4 W MONTEVIDEO          44.95N 95.80W
07/31/2008  M1.75 INCH       LAC QUI PARLE      MN   TRAINED SPOTTER

0650 AM     TSTM WND DMG     4 W MONTEVIDEO          44.95N 95.80W
07/31/2008                   LAC QUI PARLE      MN   TRAINED SPOTTER

            WIND SPEED ESTIMATED AT 60-70 MPH WITH TREES DOWN AND
            QUARTER SIZE HAIL

&&

KME
Local storm report, Jul 31, 7:06 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
706 AM CDT THU JUL 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 AM     TSTM WND GST     WABASSO                 44.40N 95.25W
07/31/2008  M51 MPH          REDWOOD            MN   TRAINED SPOTTER

&&

KME
Local storm report, Jul 31, 8:05 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
805 AM CDT THU JUL 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     TSTM WND DMG     OLIVIA                  44.78N 95.00W
07/31/2008                   RENVILLE           MN   TRAINED SPOTTER

            LARGE TREES DOWN BOTH NORTH AND SOUTH SIDE OF TOWN.

0720 AM     TSTM WND GST     RAYMOND                 45.02N 95.24W
07/31/2008  E60 MPH          KANDIYOHI          MN   TRAINED SPOTTER

0727 AM     FUNNEL CLOUD     3 W LITCHFIELD          45.12N 94.59W
07/31/2008                   MEEKER             MN   TRAINED SPOTTER

            FUNNEL DROPPED BRIEFLY THEN WENT BACK UP.

0730 AM     TSTM WND DMG     5 W OLIVIA              44.79N 95.11W
07/31/2008                   RENVILLE           MN   TRAINED SPOTTER

            ONE FOOT DIAMETER TREES DOWN.

0710 AM     TSTM WND DMG     3 N MORGAN              44.46N 94.92W
07/31/2008                   REDWOOD            MN   TRAINED SPOTTER

            TURKEY BARN ROOF BLOWN OFF.

&&

CARLYON

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 5:12 AM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Swift48 min
Jul 31, 5:20 AM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine55 min
Jul 31, 5:47 AM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Meeker, Renville43 min
Jul 31, 5:54 AM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Renville, Swift, Yellow Medicine66 min
Jul 31, 6:09 AM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine51 min
Jul 31, 6:17 AM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Meeker, Redwood, Renville, Swift58 min
Jul 31, 6:30 AM CDTSevere Thunderstorm WarningMPXMcLeod, Nicollet, Renville, Sibley60 min
Jul 31, 6:48 AM CDTTornado WarningMPXChippewa, Kandiyohi, Swift42 min
Jul 31, 6:55 AM CDTSevere Thunderstorm WarningMPXChippewa, Swift50 min
Jul 31, 6:56 AM CDTSevere Thunderstorm WarningMPXBrown, Le Sueur, Nicollet, Redwood, Renville, Sibley64 min
Jul 31, 7:06 AM CDTSevere Thunderstorm WarningMPXMcLeod, Meeker, Wright54 min
Jul 31, 7:15 AM CDTSevere Thunderstorm WarningMPXKandiyohi, Redwood, Renville46 min
Jul 31, 7:20 AM CDTHigh Wind WarningMPXLac qui Parle, Yellow Medicine100 min
Jul 31, 7:27 AM CDTSevere Thunderstorm WarningMPXWatonwan63 min
Jul 31, 7:32 AM CDTSevere Thunderstorm WarningMPXCarver, Le Sueur, McLeod, Nicollet, Renville, Scott and 1 more58 min
Jul 31, 7:36 AM CDTTornado WarningMPXKandiyohi, McLeod, Meeker39 min
Jul 31, 7:39 AM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Nicollet, Waseca66 min
Jul 31, 7:59 AM CDTSevere Thunderstorm WarningMPXFaribault, Martin61 min
Jul 31, 8:21 AM CDTSevere Thunderstorm WarningMPXFreeborn54 min
Jul 31, 8:34 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue56 min
Jul 31, 8:47 AM CDTTornado WarningMPXGoodhue, Rice, Steele18 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.